MAUDE Adverse Event Report: SERF BI MENTUM PFRK PE LINER 28 49; BI MENTUM LINER

SERF BI MENTUM PFRK PE LINER 28 49; BI MENTUM LINER
Model Number BI-MENTUM PE LINER 28 / 49
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had a hip dislocation.The stem, dual mobility liner & head were revised.Reclaim & pinnacle constrained liner were implanted.No surgical delay.Doi: (b)(6) 2023, dor:(b)(6) 2023, affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Event or Problem Description
Additional information received: a.What was the reason for revising the head and the stem? stem was loose due to intra-operative proximal femur fracture.B.Was there any allegation against the head and the stem? no.C.Was there any depuy instrumentation that broke during surgery? if yes, please provide the details.No.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
BI MENTUM PFRK PE LINER 28 49
Common Device Name
BI MENTUM LINER
Manufacturer (Section D)
SERF
85 avenue des bruyères
décines-charpieu 69150
FR  69150
MDR Report Key16875923
Report Number1818910-2023-150020
Device Sequence Number20266418
Product Code LPH
UDI-Device Identifier03662200015658
UDI-Public03662200015658
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2023
Report Date (Section F) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBI-MENTUM PE LINER 28 / 49
Device Catalogue NumberDS10014928
Device Lot Number2012042A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/02/2023
Event Location Hospital
Date Report to Manufacturer05/01/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/05/2023
Supplement Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BI MENTUM PFRK PE LINER 28 49; DELTA CER HEAD 12/14 28MM +5; PINNACLE DM LINER 58_49; SUMMIT DUOFIX TAP SZ6 HI OFF
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Date Report Sent to FDA05/05/2023